Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 127156, 10 pages
http://dx.doi.org/10.1155/2013/127156
Research Article

A Simulation-Based Algorithm for the Capacitated Vehicle Routing Problem with Stochastic Travel Times

School of Software, Dalian University of Technology, Dalian, Liaoning 116620, China

Received 17 March 2013; Revised 24 September 2013; Accepted 25 September 2013

Academic Editor: Song Cen

Copyright © 2013 Zheng Wang and Lin Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng Wang and Lin Lin, “A Simulation-Based Algorithm for the Capacitated Vehicle Routing Problem with Stochastic Travel Times,” Journal of Applied Mathematics, vol. 2013, Article ID 127156, 10 pages, 2013. doi:10.1155/2013/127156